Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Etsuo YOSHINAGA "Topological types of isolated singularities defined by weighted homogeneous polynomials," Journal of the Mathematical Society of Japan, J. Math. Soc. Japan 35(3), 431-436, (July, 1983)